Alert archive / Washington / Wind Advisories in 2020

Wind Advisory 11, NWS Seattle, WA

February 7, 2020

NWS Seattle, WA issued this wind advisory at Feb 7, 2020, 2:35 AM PST. It took effect at Feb 7, 2020, 4:00 PM PST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2020, 2:35 AM PST (10:35 UTC)
In effect from
Feb 7, 2020, 4:00 PM PST
Expired
Feb 8, 2020, 10:00 AM PST
In force
18 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

472 
WWUS76 KSEW 071035
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
235 AM PST Fri Feb 7 2020

WAZ516-517-080000-
/O.UPG.KSEW.HW.A.0005.200208T0000Z-200208T1800Z/
/O.NEW.KSEW.WI.Y.0011.200208T0200Z-200208T1800Z/
North Coast-Central Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam
235 AM PST Fri Feb 7 2020

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST
SATURDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...North Coast and Central Coast.

* WHEN...From 6 PM this evening to 10 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ510-080000-
/O.UPG.KSEW.HW.A.0005.200208T0000Z-200208T1800Z/
/O.NEW.KSEW.WI.Y.0011.200208T0800Z-200208T1800Z/
Admiralty Inlet Area-
Including the city of Port Townsend
235 AM PST Fri Feb 7 2020

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST
SATURDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Admiralty Inlet Area including Whidbey Island. 

* WHEN...From midnight tonight to 10 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
895 
WWUS76 KSEW 072039
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
1239 PM PST Fri Feb 7 2020

WAZ507-509-558-080445-
/O.EXB.KSEW.WI.Y.0011.200208T0000Z-200208T1500Z/
Everett and Vicinity-Tacoma Area-Seattle and Vicinity-
Including the cities of Everett, Edmonds, Lynnwood, Marysville, 
Tacoma, and Seattle
1239 PM PST Fri Feb 7 2020

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM PST
SATURDAY...

* WHAT...Southwest winds 20 to 35 mph with gusts up to 45 mph.

* WHERE...Everett and Vicinity, Tacoma Area and Seattle and 
  Vicinity.

* WHEN...From 4 PM this afternoon to 7 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ516-517-080445-
/O.CON.KSEW.WI.Y.0011.200208T0200Z-200208T1800Z/
North Coast-Central Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam
1239 PM PST Fri Feb 7 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
10 AM PST SATURDAY...

* WHAT...West winds 20 to 35 mph with gusts up to 50 mph.

* WHERE...North Coast and Central Coast.

* WHEN...From 6 PM this evening to 10 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ510-080445-
/O.CON.KSEW.WI.Y.0011.200208T0800Z-200208T1800Z/
Admiralty Inlet Area-
Including the city of Port Townsend
1239 PM PST Fri Feb 7 2020

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
PST SATURDAY...

* WHAT...West winds 20 to 35 mph with gusts up to 50 mph.

* WHERE...Admiralty Inlet Area.

* WHEN...From midnight tonight to 10 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
316 
WWUS76 KSEW 080019
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
419 PM PST Fri Feb 7 2020

WAZ511-559-081200-
/O.EXA.KSEW.WI.Y.0011.000000T0000Z-200208T1500Z/
Hood Canal Area-Bremerton and Vicinity-
Including the cities of Shelton, Bremerton, and Silverdale
419 PM PST Fri Feb 7 2020

...WIND ADVISORY IN EFFECT UNTIL 7 AM PST SATURDAY...

* WHAT...Southwest winds 15 to 30 mph with gusts up to 45 mph.

* WHERE...Hood Canal Area and Bremerton and Vicinity.

* WHEN...Until 7 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ507-509-558-081200-
/O.CON.KSEW.WI.Y.0011.000000T0000Z-200208T1500Z/
Everett and Vicinity-Tacoma Area-Seattle and Vicinity-
Including the cities of Everett, Edmonds, Lynnwood, Marysville, 
Tacoma, and Seattle
419 PM PST Fri Feb 7 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY...

* WHAT...Southwest winds 20 to 35 mph with gusts up to 45 mph.

* WHERE...Tacoma Area, Everett and Vicinity and Seattle and 
  Vicinity.

* WHEN...Until 7 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ516-517-081200-
/O.CON.KSEW.WI.Y.0011.200208T0200Z-200208T1800Z/
North Coast-Central Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam
419 PM PST Fri Feb 7 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY...

* WHAT...West winds 20 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...North Coast and Central Coast.

* WHEN...Until 10 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ510-081200-
/O.CON.KSEW.WI.Y.0011.200208T0800Z-200208T1800Z/
Admiralty Inlet Area-
Including the city of Port Townsend
419 PM PST Fri Feb 7 2020

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
PST SATURDAY...

* WHAT...West winds 20 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Admiralty Inlet Area.

* WHEN...From midnight tonight to 10 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
738 
WWUS76 KSEW 081015
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
215 AM PST Sat Feb 8 2020

WAZ506-514-081800-
/O.EXA.KSEW.WI.Y.0011.000000T0000Z-200208T1800Z/
Western Skagit County-Eastern Strait of Juan de Fuca-
Including the cities of Mount Vernon, Anacortes, Sedro-Woolley, 
Burlington, and Sequim
215 AM PST Sat Feb 8 2020

...WIND ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WHAT...West winds 20 to 35 mph with gusts up to 45 mph.

* WHERE...Western Skagit County and Eastern Strait of Juan de 
  Fuca.

* WHEN...Until 10 AM PST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ507-509-511-558-559-081500-
/O.CON.KSEW.WI.Y.0011.000000T0000Z-200208T1500Z/
Everett and Vicinity-Tacoma Area-Hood Canal Area-
Seattle and Vicinity-Bremerton and Vicinity-
Including the cities of Everett, Edmonds, Lynnwood, Marysville, 
Tacoma, Shelton, Seattle, Bremerton, and Silverdale
215 AM PST Sat Feb 8 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...

* WHAT...Southwest winds 20 to 35 mph with gusts up to 45 mph.

* WHERE...Tacoma Area, Hood Canal Area, Everett and Vicinity, 
  Bremerton and Vicinity and Seattle and Vicinity.

* WHEN...Until 7 AM PST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ516-517-081800-
/O.CON.KSEW.WI.Y.0011.000000T0000Z-200208T1800Z/
North Coast-Central Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam
215 AM PST Sat Feb 8 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WHAT...West to northwest winds 20 to 35 mph with gusts up to 55
  mph. Highest winds near the immediate coast.

* WHERE...North Coast and Central Coast.

* WHEN...Until 10 AM PST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ510-081800-
/O.CON.KSEW.WI.Y.0011.000000T0000Z-200208T1800Z/
Admiralty Inlet Area-
Including the city of Port Townsend
215 AM PST Sat Feb 8 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WHAT...West winds 20 to 35 mph with gusts up to 45 mph.

* WHERE...Admiralty Inlet Area.

* WHEN...Until 10 AM PST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
278 
WWUS76 KSEW 081753
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
953 AM PST Sat Feb 8 2020

WAZ516-517-081900-
/O.EXP.KSEW.WI.Y.0011.000000T0000Z-200208T1800Z/
North Coast-Central Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam
953 AM PST Sat Feb 8 2020

...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING...

Wind speeds have fallen below advisory criteria and as such...the
advisory will be allowed to expire.

$$

WAZ506-510-514-081900-
/O.EXP.KSEW.WI.Y.0011.000000T0000Z-200208T1800Z/
Western Skagit County-Admiralty Inlet Area-
Eastern Strait of Juan de Fuca-
Including the cities of Mount Vernon, Anacortes, Sedro-Woolley, 
Burlington, Port Townsend, and Sequim
953 AM PST Sat Feb 8 2020

...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING...

Wind speeds have fallen below advisory criteria and as such...the
advisory will be allowed to expire.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Feb 6, 8:30 PM PST, 6 hours 5 minutes earlier.

Area forecast discussion, Feb 6, 8:30 PM PST, 6 hours 5 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
830 PM PST Thu Feb 6 2020

.UPDATE...No major changes needed to the forecast this evening, as
widespread rain continues across the area. Water vapor imagery and
synoptic analysis reveal a slight dampening of the ridge across
the eastern Pacific. A shortwave trough, currently seen around
150W and 45-50N, is responsible for this. This is effectively
causing a minor disruption to the tropical Pacific moisture
feed/plume across the NE Pacific. MRMS radar imagery has even
suggested some breakup in the steady stratiform precip this
evening. The good news is that this trend will continue into
Friday morning as the shortwave trough remains progressive as it
migrates east. River flooding is still expected to be a problem
overnight tonight and into Friday, along with urban and small
stream flooding, particularly from Snohomish Co southward to
Pierce Co. A list of current rivers above flood stage and
counties remaining in the Flood Watch can be found in the RVASEW
product (refer to this afternoon's hydro section for further
details as well).

Although the shortwave trough is disrupting the atmospheric river,
it will bring a rather strong cold front to the area later in the
day tomorrow. This will effectively lead to another, albeit more
progressive, shot of widespread rainfall to the area. This will
not help the river flooding situation, but again, with the
progressive nature of the system, should not lead to an additional
prolonged event. In addition, snow levels will tank with the
passage of the front, with winter storm conditions possible across
the Cascades late Friday into Saturday. Will leave Winter Storm
Watch alone for now. Showery, more convective-type showers will
linger into Saturday as mid level lapse rates steepen in response
to rapidly cooling conditions aloft.

River flood impacts will likely linger into
Saturday, with rivers finally beginning to recede.

Kovacik

&&

.PREV DISCUSSION... /issued 136 PM PST Thu Feb 6 2020/

.SYNOPSIS...A front stalled over the area today will shift inland
tonight. A colder system will cross the area later Friday and
Friday night with showers tapering on Saturday. High pressure
aloft will bring dry weather Sunday and Monday. Weak systems in
the northwest flow aloft will bring a chance of showers Tuesday
and Wednesday with low snow levels.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY/...Radar this afternoon shows
steadiest stratiform rain north of Seattle and along the Strait of
Juan de Fuca with a stalled front draped Western Washington. Rain
shadow evident across the South Sound with northwesterly flow. QPF
amounts over the last 24 hours generally 0.5" to 1.5" for the
Lowlands with highest amounts for northern King and Snohomish
Counties. Upwards of 4-6" of QPF reported for the Cascades of
King, Pierce, and Lewis Counties, which has caused rivers to rise
rapidly with widespread river flooding for these areas (Refer to
the Hydro Discussion). Urban and small stream flooding also noted
across many areas along the Cascade Foothills.

Snow levels have fluctuated for most areas from 4,000 to 5,500
feet across the Cascades today with the highest levels across the
Southern WA Cascades south of the frontal boundary. Snow levels
will be relatively steady in this range through tonight for a
difficult forecast for Stevens Pass, though at least 4-6" expected
with a Winter Weather Advisory in effect.

The front will slide south and east through tonight with
precipitation by Friday morning generally over the Cascades. A
stronger frontal system will move through Friday evening into
Saturday morning for additional rainfall. Snow levels will drop
rapidly with this system as cold air filters into the Pacific
Northwest on Saturday. Winter Storm Watch issued Friday evening
through Saturday morning for the Cascades with impacts expected
over the Passes. PDX-BLI gradient of 12-14 mb Friday into Saturday
would suggest elevated winds across the area. High Wind Watch
issued for the coast and Admiralty Inlet for these southerly
winds. Winds will also be breezy to windy elsewhere with this
front.

An upper level ridge will build offshore Sunday for dry weather
and some sunshine. Temperatures will be cooler over the weekend
with highs in the mid to upper 40s. JD

.LONG TERM /MONDAY THROUGH THURSDAY/...Dry weather for Monday
with the upper level ridge offshore and dry northerly flow aloft.
Guidance suggests an upper level trough will slide along the
periphery of the ridge on Tuesday for a weak system moving through
W WA. Snow levels will be fairly low with this system, so at
least the slight chance for rain/snow mix for Lowlands early
Tuesday. Wednesday may be relatively dry following the upper
trough, though have a slight chance of POPs in the morning.
Uncertainty in guidance by mid to late week with GFS suggesting
upper level ridging offshore and ECMWF mainly dry. Ensembles
however suggest at least possibility of systems moving through
later next week so have POPs in the forecast. Temperatures will
generally be steady in the 40s next week. JD

&&

.AVIATION...A stalled frontal boundary, very near the SEA and BFI
terminals, along with a deep moisture plume from the tropical
Pacific will continue to yield rainfall across the area
overnight. Overall coverage has begun to dwindle some, especially
around Puget Sound. Expect this trend to persist into Friday
morning with another round of rain expected along a cold front
Friday afternoon into early Saturday. Snow levels and mid level
temps will drop significantly Friday night into Saturday with the
passage of the front (snow levels to 2000-3000 feet). Ceilings
will be low through Friday morning-likely LIFR and IFR. Expecting
the potential for some improvement (to MVFR) by Friday afternoon
ahead of the cold front. Ceilings may hang there through the
remainder of the period. Winds will be rather light into Friday
afternoon out of the south (10kts or less), but are expected to
become gusty by late afternoon/evening with gusts 20-30kts.

KSEA...LIFR to IFR likely to dominate thru Friday morning.
Improvement to MVFR possible Friday afternoon and night. Periods
of rain showers and drizzle will eventually give way to a
progressive round of widespread rain Friday afternoon thru early
Saturday. Winds generally light 12kts or less from the south into
Friday afternoon, with breezy conditions by late Friday afternoon
with gusts 20-25kts. Winds may be variable into the first part of
the overnight tonight given stalled frontal boundary but should
remain under 10kts.

Kovacik

&&

.MARINE...No changes were needed to the marine forecast this
evening. Overall, conditions will be tranquil through Friday
morning before the passage of a cold front. A Small Craft Advisory
will remain in place for the Coastal Waters and for Grays Harbor
Bar overnight and into Friday for hazardous seas, as swells are
expected to remain above 10 feet. Previous discussion can be
referenced below:

A stalled frontal boundary remains across the north
portion of the waters with S/SW winds to south of it and E/NE winds
north of it. Small craft advisories remain in effect for the coastal
waters.  Little change in the pattern is expected through midday
Friday. A strong frontal system will approach the coastal waters
Friday afternoon as the associated surface low approaches the north
end of Vancouver Island. This will likely produce gale force wind
across much of the waters Friday night into Saturday morning. A
fairly strong westerly surge is expected behind the front late
Friday evening through the Strait of Juan de Fuca. In addition, seas
over the coastal waters will build to 20 to 25 feet. Winds will ease
on Sunday as surface high pressure settles over the interior of
British Columbia and the flow turns weakly offshore.  A broad
surface ridge over the offshore waters early next week will produce
light onshore flow.

Kovacik/27

&&

.HYDROLOGY...Significant widespread river, small stream, and
urban flooding is ongoing across portions of western Washington
this afternoon. The hardest hit areas have included the Cascade
foothills from Skagit County south through Lewis County where
24-Hour precipitation totals range anywhere from 1.5 to 4.5
inches. Locally higher amounts have also been noted, particularly
around Mt. Rainier National Park. Heavy rain will continue, but
will gradually become more showery over the next 12 hours. An
additional 1-2 inches is possible in these areas through Friday
morning. Snow levels will continue to hover between 4000-5000
feet. Another, weaker round of precipitation will push through the
region late Friday into Saturday.

Numerous Flood Warnings are in effect from Snohomish and Island
Counties south through Lewis County.

In addition to the rivers, the landslide threat remains elevated
and numerous small landslides have been reported around the
region. This threat will continue well into the weekend.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch through Friday afternoon for Admiralty Inlet Area-
     Bellevue and Vicinity-Cascades of Pierce and Lewis Counties-
     Cascades of Snohomish and King Counties-Central Coast-East
     Puget Sound Lowlands-Eastern Strait of Juan de Fuca-Everett
     and Vicinity-Hood Canal Area-Lower Chehalis Valley Area-
     North Coast-Olympics-Seattle and Vicinity-Southwest
     Interior-Tacoma Area-Western Strait of Juan De Fuca.

     Winter Weather Advisory until 1 AM PST Friday for Cascades of
     Pierce and Lewis Counties-Cascades of Snohomish and King
     Counties-Cascades of Whatcom and Skagit Counties.

     Winter Storm Watch from Friday afternoon through Saturday
     morning for Cascades of Pierce and Lewis Counties-Cascades
     of Snohomish and King Counties-Cascades of Whatcom and
     Skagit Counties.

     High Wind Watch from Friday afternoon through Saturday morning
     for Admiralty Inlet Area-Central Coast-North Coast.

     Gale Watch from Friday evening through Saturday morning for San
     Juan County.

PZ...Small Craft Advisory until 10 PM PST Friday for Grays Harbor Bar.

     Gale Watch from Friday afternoon through Saturday morning for
     Central U.S. Waters Strait Of Juan De Fuca-Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm-West Entrance U.S. Waters Strait Of
     Juan De Fuca.

     Small Craft Advisory until 4 PM PST Friday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm.

     Gale Watch from Friday evening through Saturday morning for
     Admiralty Inlet-East Entrance U.S. Waters Strait Of Juan De
     Fuca-Northern Inland Waters Including The San Juan Islands.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 5:25 PM PSTAreal Flood WarningSEWKing, Pierce, Snohomish18 hr
Feb 7, 12:11 AM PSTWinter Storm WarningSEW34 hr
Feb 7, 2:33 AM PSTGale WarningSEW31 hr
Feb 7, 2:33 AM PSTSmall Craft AdvisorySEW17 hr
Feb 7, 8:55 AM PSTHigh Surf AdvisorySEW31 hr
Feb 7, 8:56 AM PSTWinter Weather AdvisorySEW25 hr
Feb 7, 3:46 PM PSTRiver Flood WarningSEWSnohomish38 hr

Nearby

Wind Advisories in Washington, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.